# SDR VNAA202306231111

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 18,776 hours, 16,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL MID CABIN AND AFT. OPS CHECKS PRODUCED NO NOTICEABLE SMELLS IAW CRJ900 FIM M21-22-00-810-806-A01 CYCLED LEFT AND RIGHT PACK THROUGH VARIOUS TEMPS AND BLEED SOURCES ALL SYSTEMS NORMAL
